# SDR REXA2021052000332

- Difficulty date: April 8, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL 9 BEGINNING AT APPROXIMATELY FS 581.00 CORRODED IN SEVERAL LOCATIONS. - RECEIVED, FABRICATED, LOCATED AND DRILLED REPLACEMENT SEAT TRACK BEGINNING AT LBL 9 FS 581 IAW CRJ 700 SRM 53-00-49-201-002-A01. THEN INSTALLED IAW CRJ 700 AM 53-00-49-400-801-A17.
